# SDR IPXA2025031827619

- Difficulty date: March 2, 2025
- Submitted: March 19, 2025
- Operation: Air carrier
- Aircraft: N442UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27387
- Aircraft time: 30,828 hours, 20,283 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Part number: 148N31415
- Condition: Corroded
- Location: Apu Inlet
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU INLET DOOR LOWER FWD CORNER ANGLE S-6R HAS CORROSION.REMOVED LOWER FWD ANGLE IAW B757-200PF SRM 51-40-02-0G-0.REMOVE AND REPLACE 1 EACH S-6R CORNER SUPPORT ANGLE (P/N: 148N3141-5) PER PRODUCTION DRAWING REQUIREMENTS AND 757-200PF SRM CHAPTER 51 REQUIREMENTS.INSTALLED NUTPLATE ON ANGLE. IAW B757-200 SRM 51-40-02.INSTALLED 01EA ANGLE. IAW B757-200 SRM 51-40-02.
